EconPapers    
Economics at your fingertips  
 

Interval Oscillation Criteria of Second Order Mixed Nonlinear Impulsive Differential Equations with Delay

Zhonghai Guo, Xiaoliang Zhou and Wu-Sheng Wang

Abstract and Applied Analysis, 2012, vol. 2012, 1-23

Abstract:

We study the following second order mixed nonlinear impulsive differential equations with delay , where , is a nonnegative constant, denotes the impulsive moments sequence, and . Some sufficient conditions for the interval oscillation criteria of the equations are obtained. The results obtained generalize and improve earlier ones. Two examples are considered to illustrate the main results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/351709.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/351709.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:351709

DOI: 10.1155/2012/351709

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:351709